- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 489521, 7 pages
General Solution of Linear Fractional Neutral Differential Difference Equations
1Department of Mathematics, Southeast University, Nanjing, Jiangsu 210096, China
2Department of Mathematics, Anqing Normal University, Anqing, Anhui 246133, China
3Department of Mathematics, King Abdulaziz University, Jeddah 21589, Saudi Arabia
4School of Mathematical Sciences, Anhui University, Hefei, Anhui 230039, China
Received 2 April 2013; Accepted 27 May 2013
Academic Editor: Pedro R. S. Antunes
Copyright © 2013 Hai Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [6 citations]
The following is the list of published articles that have cited the current article.
- Hai Zhang, Jinde Cao, and Wei Jiang, “Reachability and Controllability of Fractional Singular Dynamical Systems with Control Delay,” Journal of Applied Mathematics, vol. 2013, pp. 1–10, 2013.
- Hai Zhang, Daiyong Wu, and Jinde Cao, “Asymptotic Stability of Caputo Type Fractional Neutral Dynamical Systems with Multiple Discrete Delays,” Abstract and Applied Analysis, vol. 2014, pp. 1–10, 2014.
- Abdulaziz Alofi, Jinde Cao, Ahmed Elaiw, and Abdullah Al-Mazrooei, “Delay-Dependent Stability Criterion of Caputo Fractional Neural Networks with Distributed Delay,” Discrete Dynamics in Nature and Society, vol. 2014, pp. 1–6, 2014.
- Tao Zou, Jianfeng Qu, Yi Chai, Maoyun Guo, and Congcong Liu, “Uniform Stability of a Class of Fractional-Order Nonautonomous Systems with Multiple Time Delays,” Journal of Applied Mathematics, vol. 2014, pp. 1–9, 2014.
- Xian-Feng Zhou, Fuli Yang, and Wei Jiang, “Analytic study on linear neutral fractional differential equations,” Applied Mathematics And Computation, vol. 257, pp. 295–307, 2015.
- T. Sathiyaraj, and P. Balasubramaniam, “Fractional order stochastic dynamical systems with distributed delayed control and Poisson jumps,” European Physical Journal-Special Topics, vol. 225, no. 1, pp. 83–96, 2016.